MAUDE Adverse Event Report: ICU MEDICAL, INC. BIVONA TRACHEOSTOMY TUBE, ADULT HYPERFLEX; TUBE TRACHEOSTOMY AND TUBE CUFF

ICU MEDICAL, INC. BIVONA TRACHEOSTOMY TUBE, ADULT HYPERFLEX; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 75HA70
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was stated that the patient with a tracheostomy was called to the department to perform rest efrs.This examination requires removing the patient¿s tracheostomy cannula and replacing it with a long balloon cannula, identical to those used in the resuscitation unit to ventilate patients with a tracheostomy.During the examination, which took place without difficulty, the balloon which had been tested before the introduction of the cannula, could not be deflated, and the cannula could not be removed.Good tolerance of the episode: sensation of dyspnea but spo2 normal at 98 percent, no sign of respiratory distress.The patient received medical treatment.
 
Additional Manufacturer Narrative
Device evaluation: one device received for device analysis.Service history review identified the complaint was not related to a previous service of the device within the review period.Functional testing and visual inspection performed during analysis.The customer reported complaint could not be confirmed and the probable root cause is unable to be determined.

Brand Name
BIVONA TRACHEOSTOMY TUBE, ADULT HYPERFLEX
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
ICU MEDICAL, INC.
5700 w 23rd ave
gary IN 46406
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key23919042
Report Number3012307300-2025-13897
Device Sequence Number13085388
Product Code JOH
UDI-Device Identifier15021312013849
UDI-Public(01)15021312013849(17)271201(10)4351158
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081440
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number75HA70
Device Lot Number4351158
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexUnknown
Patient Weight87 KG